| Model Number |
MSERIES CCT |
| Medical Device Problem Codes |
Failure to Power Up (1476); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown) while transferring the patient from the aircraft to the ambulance, the device inappropriately shut down and would not power on.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical canada's service department.The reported malfunction of "device shut down" was not replicated or confirmed.The reported malfunction of "unable to power up" was observed and attributed to the battery interconnect board.The battery interconnect was replaced and the device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.